# SDR IPXA2020061756682

- Difficulty date: June 16, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 87,958 hours, 15,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: L1 Ptt Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE REMOTE PRESSURE PRESS TO TEST INDICATION SYSTEM INOP. L1 EVAC SLIDE PUSH TO TEST FOR PRESSURE INDICATION SYS DEFERRED IAW MEL 25 61 2 DMP C/W AND PLACARD INSTALLED.INSTALLED NEW BATTERIES AND RELAMPED PTT SWITCH IAW AMM CH 25 61 04. THIS CLEARS DEFERRAL M 710474, PLACARD REMOVED.
